# SDR SWAA2021042264756

- Difficulty date: April 18, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 70,230 hours, 41,403 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT MEGAPHONE INOP R+R BATTERYS PER AMM 256400; OPS CHECK GOOD
